MAUDE Adverse Event Report: ACON LABORATORIES, INC. FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ACON LABORATORIES, INC. FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Lot Number COV2010029
Health Effect - Clinical Code Viral Infection (2248)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Multiple false negative tests from same manufacturer that i think poses a health risk as there may be people thinking they are covid free but infecting others.I had my first symptoms on monday (b)(6) and took a test that day around 2 pm.My symptoms progressed that day and got worse and i took a test around 9:00 am on (b)(6) 2023.I called my doctor and explained my symptoms and they "scheduled" me for a visit at urgent care so i could take a flu test.I was seen by a doctor around 9:00 pm and flu test was negative.After listening to my symptoms he tested me and commented i was the second person that day that tested positive after testing negative with an at home test.He thought it was possible i had tested too early.On wednesday (b)(6) 2023, i took another test around 9:00 am to see if it would test positive to know if i could trust it if i tested negative.I then purchased new tests online from my local cvs and my daughter picked it up and i took another test with the new cvs test at 1:30 on (b)(6) and it was negative.At this point all tests are flow flex.I then found another test the school had sent from intelliswab that hasn't expired at 1:50 on (b)(6) and within a few minutes it showed a positive test line, and of course it was clearly positive after the 30 minutes.I shared my false negatives with my brother in law, showing symptoms at same time that kept insisting he was negative.And he had also been using flowflex tests, expired but within the extended 1 year.He then took a binaxnow test and was positive and since he was negative he did not quarantine and his wife has now tested positive.When my daughter saw what tests i had she brought me 3 she had gotten for free in may from the public library in town.I took another test on thursday (b)(6) 2023 at noon from that set since i intend to return the other tests i bought at cvs and it was negative.I didn't take pictures of the tests themselves but i do have the boxes.I think that perhaps the one year extension on the flowflex is too long and having false negatives can cause problems.Included picture of tests taken m/t from a box of 5 from costco and 3 singles taken on wednesday and thursday.Ref reports: mw5144836, mw5144837, mw5144839.

Brand Name
FLOWFLEX COVID-19 ANTIGEN HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ACON LABORATORIES, INC.
MDR Report Key17602870
Report NumberMW5144838
Device Sequence Number6032733
Product Code QKP
UDI-Device Identifier00682607660261
UDI-Public00682607660261
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/11/2023
Device Lot NumberCOV2010029
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2023
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient EthnicityHispanic